| Model Number |
FX-410495 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
| Date of Event |
03/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect - impact code: f2203 - imaging required.A review of the device history record has been completed.No deviations or non-conformities noted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy.
Event or Problem Description
Healthcare professional reported "increasing hypermetabolic activity of a few right internal mammary nodules".The device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported via sus voluntary event report "suspected rupture" and "device malfunction-that is, the device did not do what it was supposed to do.".
Additional Manufacturer Narrative
Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are ¿ anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.¿ rupture: not observed.¿ lymphadenopathy: unable to observe since it is a medical event and is not related to the device.Additional observations: ¿ crease is observed.¿ deformation is observed.¿ wear abrasion is observed.
Event or Problem Description
Healthcare professional reported "increasing hypermetabolic activity of a few right internal mammary nodules".Healthcare professional reported via sus voluntary event report "suspected rupture" and "device malfunction-that is, the device did not do what it was supposed to do." the device has been explanted and replaced.